# SDR UIEA2018062601257

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 45,963 hours, 11,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAT TRACK. FWD MAIN DECK FLOOR PANEL BELOW AT BS 260, RBL 56. REPAIR SEAT TRACK IAW SRM 53-00-52 REPAIR 6 FIG 201 ALTERNATIVE 2 REV 39 AND DWG NO 14115257 542 REV B. COND CHK NML AND JOB COMPLETED.
